# SDR SWAA2020060488155

- Difficulty date: May 31, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 45,998 hours, 22,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS AT LT AFT LAV DOOR; AFT LT GALLEY; RT GALLEY OVER SVC DOOR AND LT AFT OVERHEAD BIN INOP.  R&R EMER LIGHT BATTERY PACK M1673 PER AMM 33-51-06, OPS CHECK GOOD.
